# SDR SWAA2021082596229

- Difficulty date: June 30, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** AFT CARGO COMPARTMENT FLOOR SIDE Z SUPPORT CHANNEL LBL 21 FROM STA 727 TO STA 847 WL 155 MKD DOT 60-036 / REMOVED CORROSION AT AFT CARGO COMPARTMENT Z CHANNEL FROM STA 727 TO STA 727D+15; ORIG. THICK .040; MAT. REMAINING .039; MAT LOSS .001 FOUND TO BE WITHIN LIMITS AS PER REF. B737 SRM 53-00-53-1A-2 AND SRM 51-10-02-0G-0. REMOVED CORROSION Z CHANNEL FROM STA 727D+15 TO STA 847. FOUND TO BE OUT OF LIMITS (EXFOLIATION CORROSION) AS PER REF. B737 SRM 51-10-02-0G-0; REPLACED Z CHANNEL FROM STA 727D+15 TO STA 847 L/H SLIDE. AS PER REF. B737 SRM 53-00-53-2R-5
